# SDR AALA961449

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5241 · Galley Doors
- Part: Door Mechanism
- Part number: CDK21225
- Condition: Sheared
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - DURING OVERNIGHT CHECK, PIN SHEARED IN AFT GALLEY DOOR HANDLE.  REPLACED AFT GALLEY DOOR MECHANISM PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
